# SDR EIA2007020

- Difficulty date: February 22, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30231R7
- Part serial: 7202
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LOWER DECK NR 4 SMOKE DETECTOR WILL NOT TEST.  REPLACED SMOKE DETECTOR IAW MM 26-16-00, ALL TESTS OK.
